Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

298 results found

Crouseilles N, Degond P, Lemou M, 2003, Hybrid kinetic/fluid models for nonequilibrium systems, COMPTES RENDUS MATHEMATIQUE, Vol: 336, Pages: 359-364, ISSN: 1631-073X

Journal article

Caceres MJ, Carrillo JA, Degond P, 2002, The Child-Langmuir limit for semiconductors: A numerical validation, ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, Vol: 36, Pages: {1161-1176}-{1161-1176}, ISSN: 0764-583X

The Boltzmann Poisson system modeling the electron flow in semiconductors is used to discuss the validity of the Child-Langmuir asymptotics. The scattering kernel is approximated by a simple relaxation time operator. The Child-Langmuir limit gives an approximation of the current-voltage characteristic curves by means of a scaling procedure in which the ballistic velocity is much larger that the thermal one. We discuss the validity of the Child-Langmuir regime by performing detailed numerical comparisons between the simulation of the Boltzmann Poisson system and the Child-Langmuir equations in test problems.

Journal article

Ben Abdallah NB, Degond P, Deluzet F, Latocha V, Talaalout R, Vignal MHet al., 2003, Diffusion limits of kinetic models, 9th International Conference on Hyperbolic Problems, Publisher: SPRINGER-VERLAG BERLIN, Pages: 3-17

Conference paper

Choquet I, Degond P, Schmeiser C, 2003, Energy-transport models for charge carriers involving impact ionization in semiconductors, TRANSPORT THEORY AND STATISTICAL PHYSICS, Vol: 32, Pages: 99-132, ISSN: 0041-1450

Journal article

Degond P, Parzani C, Vignal MH, 2003, Plasma expansion in vacuum: Modeling the breakdown of quasi neutrality, MULTISCALE MODELING & SIMULATION, Vol: 2, Pages: 158-178, ISSN: 1540-3459

Journal article

Aoki K, Degond P, 2003, Homogenization of a flow in a periodic channel of small section, MULTISCALE MODELING & SIMULATION, Vol: 1, Pages: 304-334, ISSN: 1540-3459

Journal article

Degond P, Ringhofer C, 2002, A Note on quantum moment hydrodynamics and the entropy principle, COMPTES RENDUS MATHEMATIQUE, Vol: 335, Pages: 967-972, ISSN: 1631-073X

Journal article

Degond P, Zhang KJ, 2002, Diffusion approximation of a scattering matrix model of a semiconductor superlattice, SIAM JOURNAL ON APPLIED MATHEMATICS, Vol: 63, Pages: 279-298, ISSN: 0036-1399

Journal article

Degond P, Lemou M, 2002, Turbulence Models for Incompressible Fluids Derived from Kinetic Theory, JOURNAL OF MATHEMATICAL FLUID MECHANICS, Vol: 4, Pages: 257-284, ISSN: 1422-6928

Journal article

Degond P, El Ayyadi A, 2002, A coupled Schrodinger drift-diffusion model for quantum semiconductor device simulations, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 181, Pages: 222-259, ISSN: 0021-9991

Journal article

Degond P, Parzani C, Vignal MH, 2002, A model for plasma expansion in vacuum, COMPTES RENDUS MATHEMATIQUE, Vol: 335, Pages: 399-404, ISSN: 1631-073X

Journal article

Degond P, Lemou M, Picasso M, 2002, Viscoelastic fluid models derived from kinetic equations for polymers, SIAM JOURNAL ON APPLIED MATHEMATICS, Vol: 62, Pages: 1501-1519, ISSN: 0036-1399

Journal article

Latocha V, Garrigues L, Degond P, Boeuf JPet al., 2002, Numerical simulation of electron transport in the channel region of a stationary plasma thruster, PLASMA SOURCES SCIENCE & TECHNOLOGY, Vol: 11, Pages: 104-114, ISSN: 0963-0252

Journal article

Degond P, Klar A, 2002, A relaxation approximation for transport equations in the diffusive limit, APPLIED MATHEMATICS LETTERS, Vol: 15, Pages: 131-135, ISSN: 0893-9659

Journal article

Abdallah NB, Degond P, Gamba IM, 2002, Coupling one-dimensional time-dependent classical and quantum transport models, JOURNAL OF MATHEMATICAL PHYSICS, Vol: 43, Pages: 1-24, ISSN: 0022-2488

Journal article

Degond P, Illner R, Klar A, 2002, Special issue comprised of papers presented at the Conference on Asymptotic and Numerical Methods for Kinetic Equations - Preface, TRANSPORT THEORY AND STATISTICAL PHYSICS, Vol: 31, Pages: XI-XII, ISSN: 0041-1450

Journal article

Degond P, Jungel A, 2001, High-field approximations of the energy-transport model for semiconductors with non-parabolic band structure, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, Vol: 52, Pages: 1053-1070, ISSN: 0044-2275

Journal article

Degond P, Mancini S, 2001, Diffusion driven by collisions with the boundary, ASYMPTOTIC ANALYSIS, Vol: 27, Pages: 47-73, ISSN: 0921-7134

Journal article

Degond P, 2001, An infinite system of diffusion equations arising in transport theory: The coupled spherical harmonics expansion model, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, Vol: 11, Pages: 903-932, ISSN: 0218-2025

Journal article

Ben Abdallah N, Degond P, Markowich P, Schmeiser Cet al., 2001, High field approximations of the spherical harmonics expansion model for semiconductors, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, Vol: 52, Pages: 201-230, ISSN: 0044-2275

Journal article

Degond P, Lemou M, 2001, On the viscosity and thermal conduction of fluids with multivalued internal energy, EUROPEAN JOURNAL OF MECHANICS B-FLUIDS, Vol: 20, Pages: 303-327, ISSN: 0997-7546

Journal article

Degond P, Lemou M, 2001, Towards a kinetic model of turbulent incompressible fluids, 8th International Conference on Hyperbolic Problems, Publisher: BIRKHAUSER VERLAG AG, Pages: 297-306

Conference paper

Ben Abdallah N, Degond P, Gamba I, 2000, Inflow boundary conditions for the time dependent one-dimensional Schrodinger equation, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 331, Pages: 1023-1028, ISSN: 0764-4442

Journal article

Degond P, Jungel A, Pietra P, 2000, Numerical discretization of energy-transport models for semiconductors with nonparabolic band structure, SIAM JOURNAL ON SCIENTIFIC COMPUTING, Vol: 22, Pages: 986-1007, ISSN: 1064-8275

Journal article

Degond P, Goudon T, Poupaud F, 2000, Diffusion limit for non homogeneous and non-micro-reversible processes, INDIANA UNIVERSITY MATHEMATICS JOURNAL, Vol: 49, Pages: 1175-1198, ISSN: 0022-2518

Journal article

Degond P, Nouri A, Schmeiser C, 2000, Macroscopic models for ionization in the presence of strong electric fields, 5th International Workshop on Mathematical Aspects of Fluid and Plasma Dynamics, Publisher: TAYLOR & FRANCIS INC, Pages: 551-561, ISSN: 0041-1450

Conference paper

Castella F, Degond P, 1999, Convergence of the Von-Neumann equation towards the quantum Boltzmann equation in a deterministic framework, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 329, Pages: 231-236, ISSN: 0764-4442

Journal article

Degond P, Lopez JL, Poupaud F, Schmeiser Cet al., 1999, Existence of solutions of a kinetic equation modeling cometary flows, JOURNAL OF STATISTICAL PHYSICS, Vol: 96, Pages: 361-376, ISSN: 0022-4715

Journal article

Ben Abdallah N, Degond P, Mehats F, 1999, The Child-Langmuir asymptotics for magnetized flows, ASYMPTOTIC ANALYSIS, Vol: 20, Pages: 97-132, ISSN: 0921-7134

Journal article

Degond P, Peyrard PF, Russo G, Villedieu Pet al., 1999, Polynomial upwind schemes for hyperbolic systems, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol: 328, Pages: 479-483, ISSN: 0764-4442

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00791872&limit=30&person=true&page=7&respub-action=search.html